I only started taking this a few days ago. I had been on Cymbalta and that did jothing for me except make me have lots of sweating. I feel a bit off taking this and I am dizzy. Have had a bit of a headache and upset stomach too. I am to take 150mg for 1-2 weeks then take 300mg from the on. Is that a normal dose? How long does this med take to start working?
The symptoms you are having are the usual side effects from the Wellbutrin. This should lessen or go away after a couple of weeks. You may have side effects when you up the dosage but they should be mild. You should start to feel some effects between 2-4 weeks but the full therapeutic effect can take 4-8 weeks. WB works well for most.
Hope you see happier days soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2013 • 5 answers
Posted 9 Aug 2014 • 1 answer
I had just switched from 20 milligram Cymbalta to the vibrant starter pack I'm on my 11th day of vi?
Posted 19 Jan 2016 • 2 answers
Posted 13 Feb 2016 • 2 answers
Posted 23 Jan 2018 • 0 answers